Carregant...
Carregant...

Vés al contingut (premeu Retorn)

An algebraic metric for phylogenetic trees

Autor
Alberich, R.; Cardona, G.; Rosselló, F.; Valiente, G.
Tipus d'activitat
Article en revista
Revista
Applied mathematics letters
Data de publicació
2009-09
Volum
22
Número
9
Pàgina inicial
1320
Pàgina final
1324
DOI
https://doi.org/10.1016/j.aml.2009.03.003 Obrir en finestra nova
URL
http://www.sciencedirect.com/science/article/pii/S0893965909001189 Obrir en finestra nova
Resum
The definition of similarity measures for phylogenetic trees has been motivated by the computation of consensus trees, the search by similarity in databases, and the assessment of phylogenetic reconstruction methods. The transposition distance for fully resolved trees is a recent addition to the extensive collection of available metrics for comparing phylogenetic trees. In this work, we generalize the transposition metric from fully resolved to arbitrary phylogenetic trees, through a constructio...
Paraules clau
Distance, Linear time algorithms, Metric, Permutations, Phylogenetic trees
Grup de recerca
ALBCOM - Algorismia, Bioinformàtica, Complexitat i Mètodes Formals

Participants